# SDR REXA2025022100212

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180913
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD5 INTERCOSTAL FOUND TO BE CORRODED. REQUIRES REPLACEMENT. PN: 601R318091-3 REPAIRED INTERCOSTAL IAW ENDEAVOR AIR EA CRJ752-18154 REV IR DATED 1/27/2025 REFERENCE ATTACHMENTS FOR COMPLETED EA
